# SDR SWAA2022011148427

- Difficulty date: November 29, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 146A812817
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE; STA 792 RBL 20; NUTPLATE STRIP; LOWER SIDE OF FLOOR STRAP; IS CORRODED ; / [01] REPLACED NUTPLATE STRIP ASSEMBLY (P/N 146A8128-17) PER SRM 51-40-02.; [02] VERIFIED INSTALLATION.
